# SDR USAA2011082600017

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 34,732 hours, 19,344 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: DHE1141
- Condition: Faulty
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE WON'T ARM.  REMOVED AND REPLACED L1 DOOR SLIDE ARM SWITCH (4WN1) PER AIRBUS MAINTENANCE MANUAL 52-73-11.  OPS CHECKED GOOD.
